Existence and nonexistence results for quasilinear elliptic equations involving the $p$-Laplacian
Bollettino della Unione matematica italiana, Série 8, 9B (2006) no. 2, pp. 445-484
Cet article a éte moissonné depuis la source Biblioteca Digitale Italiana di Matematica
The paper deals with the study of a quasilinear elliptic equation involving the p-laplacian with a Hardy-type singular potential and a critical nonlinearity. Existence and nonexistence results are first proved for the equation with a concave singular term. Then we study the critical case related to Hardy inequality, providing a description of the behavior of radial solutions of the limiting problem and obtaining existence and multiplicity results for perturbed problems through variational and topological arguments.
@article{BUMI_2006_8_9B_2_a10,
author = {Abdellaoui, Boumediene and Felli, Veronica and Peral, Ireneo},
title = {Existence and nonexistence results for quasilinear elliptic equations involving the $p${-Laplacian}},
journal = {Bollettino della Unione matematica italiana},
pages = {445--484},
year = {2006},
volume = {Ser. 8, 9B},
number = {2},
zbl = {1118.35010},
mrnumber = {MR2233146},
language = {en},
url = {http://geodesic.mathdoc.fr/item/BUMI_2006_8_9B_2_a10/}
}
TY - JOUR AU - Abdellaoui, Boumediene AU - Felli, Veronica AU - Peral, Ireneo TI - Existence and nonexistence results for quasilinear elliptic equations involving the $p$-Laplacian JO - Bollettino della Unione matematica italiana PY - 2006 SP - 445 EP - 484 VL - 9B IS - 2 UR - http://geodesic.mathdoc.fr/item/BUMI_2006_8_9B_2_a10/ LA - en ID - BUMI_2006_8_9B_2_a10 ER -
%0 Journal Article %A Abdellaoui, Boumediene %A Felli, Veronica %A Peral, Ireneo %T Existence and nonexistence results for quasilinear elliptic equations involving the $p$-Laplacian %J Bollettino della Unione matematica italiana %D 2006 %P 445-484 %V 9B %N 2 %U http://geodesic.mathdoc.fr/item/BUMI_2006_8_9B_2_a10/ %G en %F BUMI_2006_8_9B_2_a10
Abdellaoui, Boumediene; Felli, Veronica; Peral, Ireneo. Existence and nonexistence results for quasilinear elliptic equations involving the $p$-Laplacian. Bollettino della Unione matematica italiana, Série 8, 9B (2006) no. 2, pp. 445-484. http://geodesic.mathdoc.fr/item/BUMI_2006_8_9B_2_a10/